Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004 (2004), Issue 4, Pages 377-410
http://dx.doi.org/10.1155/S1024123X04403093

On the economical solution method for a system of linear algebraic equations

1Department of Automatics and Biomechanics, Technical University of Lodz, 90-924, Poland
2Department of Mathematics, Saratov state University, Saratov 410054, Russia

Received 30 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Awrejcewicz, Vadim A. Krysko, and Anton V. Krysko, “On the economical solution method for a system of linear algebraic equations,” Mathematical Problems in Engineering, vol. 2004, no. 4, pp. 377-410, 2004. doi:10.1155/S1024123X04403093